# SDR UALA2013040402214

- Difficulty date: April 4, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 39,838 hours, 16,298 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: C12848AA01
- Part serial: 396
- Condition: Inoperative
- Location: 1st Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S RADIO FREQ SELECTOR INOPERATIVE.  SELECTOR KNOB DOES NOT OPERATE THE TENTHS NUMBERS.  REPLACED RMP IAW MM, BITE TESTS GOOD.
